U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

I have depression and taking amphetamines (speed, adderall, vyvanse, (lisdexamfetamine) meth, etc)?

2 doctor answers3 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Wow- that is: Quite a mix of drugs- quite worrisome. Please seek the help of an addiction medicine specialist ; /or a psychiatrist asap.
Dr. Lincoln Bickford
Psychiatry 15 years experience
Can cause depression: These drugs, if misused, can all cause depression. A psychiatrist may help you understand whether the depression came first (and you're taking the drugs in an attempt to self-medicate), or if the depression is the side-effect of the drug. There are better ways to help depression than stimulants.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Apr 4, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.